Direct product and wreath product of transformation semigroups

Authors

  • Subrata Majumdar Department of Mathematics University of Rajshahi, Rajshahi
  • Kalyan Kumar Dey Department of Mathematics University of Rajshahi, Rajshahi
  • Mohd Altab Hossain Department of Mathematics University of Rajshahi, Rajshahi

DOI:

https://doi.org/10.3329/ganit.v31i0.10303

Keywords:

Transformation semigroup, Direct product, Wreath product

Abstract

In this paper direct product and wreath product of transformation semigroups have been defined, and associativity of both the products and distributivity of wreath product over direct product have been established.

DOI: http://dx.doi.org/10.3329/ganit.v31i0.10303

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 31 (2011) 1-7

Downloads

Download data is not yet available.
Abstract
914
PDF
822

Downloads

Published

2012-04-09

How to Cite

Majumdar, S., Dey, K. K., & Hossain, M. A. (2012). Direct product and wreath product of transformation semigroups. GANIT: Journal of Bangladesh Mathematical Society, 31, 1–7. https://doi.org/10.3329/ganit.v31i0.10303

Issue

Section

Articles